It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Chronic Fatigue Message Board


Chronic Fatigue Board Index


I tried Provigil back around late April/early May of 2004. A doctor gave me a one week trial dose of 100 mg a day. I didn't notice any improvement in my energy at all during that one week trial dose. I also didn't get any side effects. In July of 2004, another doctor wanted to see if I might benefit from trying a higher dose of Provigil. He was going to have me increase to 200 mg a day. So the doctor started me out at 100 mg a day, and I started having side effects pretty quickly. I was really jittery, my mind was racing, feeling anxious, etc. I kept taking 100 mg for a little longer to see if the side effects would diminish, but they didn't. The doctor had me cut back to 50 mg a day, but I still had side effects even on that dose. It doesn't make much sense to me why I didn't notice anything at all taking 100 mg of Provigil in late April/early May, but then I had bad side effects taking the same dose in July.





All times are GMT -7. The time now is 01:48 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!